Volume 4, Issue 1
Spectral Method for Nonlinear Stochastic Partial Differential Equations of Elliptic Type

Yanzhao Cao & Li Yin

Numer. Math. Theor. Meth. Appl., 4 (2011), pp. 38-52.

Published online: 2011-04

Preview Full PDF 522 1984
Export citation
  • Abstract

This paper is concerned with the numerical approximations of semi-linear stochastic partial differential equations of elliptic type in multi-dimensions. Convergence analysis and error estimates are presented for the numerical solutions based on the spectral method. Numerical results demonstrate the good performance of the spectral method.

  • Keywords

Stochastic differential equation, spectral method, error estimates, white noise.

  • AMS Subject Headings

65N35, 65N15, 65C30, 60H15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NMTMA-4-38, author = {}, title = {Spectral Method for Nonlinear Stochastic Partial Differential Equations of Elliptic Type}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2011}, volume = {4}, number = {1}, pages = {38--52}, abstract = {

This paper is concerned with the numerical approximations of semi-linear stochastic partial differential equations of elliptic type in multi-dimensions. Convergence analysis and error estimates are presented for the numerical solutions based on the spectral method. Numerical results demonstrate the good performance of the spectral method.

}, issn = {2079-7338}, doi = {https://doi.org/10.4208/nmtma.2011.m99040}, url = {http://global-sci.org/intro/article_detail/nmtma/5957.html} }
TY - JOUR T1 - Spectral Method for Nonlinear Stochastic Partial Differential Equations of Elliptic Type JO - Numerical Mathematics: Theory, Methods and Applications VL - 1 SP - 38 EP - 52 PY - 2011 DA - 2011/04 SN - 4 DO - http://doi.org/10.4208/nmtma.2011.m99040 UR - https://global-sci.org/intro/article_detail/nmtma/5957.html KW - Stochastic differential equation, spectral method, error estimates, white noise. AB -

This paper is concerned with the numerical approximations of semi-linear stochastic partial differential equations of elliptic type in multi-dimensions. Convergence analysis and error estimates are presented for the numerical solutions based on the spectral method. Numerical results demonstrate the good performance of the spectral method.

Yanzhao Cao & Li Yin. (2020). Spectral Method for Nonlinear Stochastic Partial Differential Equations of Elliptic Type. Numerical Mathematics: Theory, Methods and Applications. 4 (1). 38-52. doi:10.4208/nmtma.2011.m99040
Copy to clipboard
The citation has been copied to your clipboard